| Catalog Number |
8581H |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
03/12/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
Event or Problem Description
It was reported that a patient underwent an aortic valve replacement on (b)(6 )2019 and suture was used.During the procedure, the suture broke while tying the knot.The procedure was completed with an alternate like device with no adverse patient consequences reported.No additional information was provided.